Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 280158, 8 pages
http://dx.doi.org/10.1155/2014/280158
Research Article

Convergence Theorems for Hierarchical Fixed Point Problems and Variational Inequalities

1Department of Mathematics, Faculty of Science, Erzurum Technical University, 25240 Erzurum, Turkey
2Department of Mathematics, Faculty of Science, Ataturk University, 25240 Erzurum, Turkey

Received 17 March 2014; Accepted 16 June 2014; Published 6 July 2014

Academic Editor: Luigi Muglia

Copyright © 2014 Ibrahim Karahan and Murat Ozdemir. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. R. Sahu, “Fixed points of demicontinuous nearly Lipschitzian mappings in Banach spaces,” Commentationes Mathematicae Universitatis Carolinae, vol. 46, no. 4, pp. 653–666, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. P. Agarwal, D. O'Regan, and D. R. Sahu, “Iterative construction of fixed points of nearly asymptotically nonexpansive mappings,” Journal of Nonlinear and Convex Analysis, vol. 8, no. 1, pp. 61–79, 2007. View at Google Scholar · View at MathSciNet
  3. D. R. Sahu, S. M. Kang, and V. Sagar, “Iterative methods for hierarchical common fixed point problems and variational inequalities,” Fixed Point Theory and Applications, vol. 2013, article 299, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  4. D. R. Sahu, S. M. Kang, and V. Sagar, “Approximation of common fixed points of a sequence of nearly nonexpansive mappings and solutions of variational inequality problems,” Journal of Applied Mathematics, vol. 2012, Article ID 902437, 12 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  5. Y. Yao, Y. J. Cho, and Y. Liou, “Iterative algorithms for hierarchical fixed points problems and variational inequalities,” Mathematical and Computer Modelling, vol. 52, no. 9-10, pp. 1697–1705, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. A. Moudafi and P. Maingé, “Towards viscosity approximations of hierarchical fixed-point problems,” Fixed Point Theory and Applications, vol. 2006, Article ID 95453, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  7. A. Moudafi, “Krasnoselski-Mann iteration for hierarchical fixed-point problems,” Inverse Problems, vol. 23, no. 4, pp. 1635–1640, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. F. Cianciaruso, V. Colao, L. Muglia, and H. K. Xu, “On an implicit hierarchical fixed point approach to variational inequalities,” Bulletin of the Australian Mathematical Society, vol. 80, no. 1, pp. 117–124, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. G. Marino and H.-K. Xu, “Explicit hierarchical fixed point approach to variational inequalities,” Journal of Optimization Theory and Applications, vol. 149, no. 1, pp. 61–78, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. H. K. Xu, “Viscosity method for hierarchical fixed point approach to variational inequalities,” Taiwanese Journal of Mathematics, vol. 14, no. 2, pp. 463–478, 2010. View at Google Scholar · View at MathSciNet · View at Scopus
  11. W. Q. Deng, “New viscosity method for hierarchical fixed point approach to variational inequalities,” Fixed Point Theory and Applications, vol. 2013, article 219, 2013. View at Publisher · View at Google Scholar
  12. L. C. Ceng and A. Petrusel, “Krasnoselski-Mann iterations for hierarchical fixed point problems for a finite family of nonself mappings in Banach spaces,” Journal of Optimization Theory and Applications, vol. 146, no. 3, pp. 617–639, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. G. Marino and H. Xu, “A general iterative method for nonexpansive mappings in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 318, no. 1, pp. 43–52, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. L. C. Ceng, Q. H. Ansari, and J. C. Yao, “Some iterative methods for finding fixed points and for solving constrained convex minimization problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 16, pp. 5286–5302, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. Y. Wang and W. Xu, “Strong convergence of a modified iterative algorithm for hierarchical fixed point problems and variational inequalities,” Fixed Point Theory and Applications, vol. 2013, article 121, 9 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  16. N. C. Wong, D. R. Sahu, and J. C. Yao, “A generalized hybrid steepest-descent method for variational inequalities in Banach spaces,” Fixed Point Theory and Applications, vol. 2011, Article ID 754702, 28 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  17. A. Moudafi, “Viscosity approximation methods for fixed-points problems,” Journal of Mathematical Analysis and Applications, vol. 241, no. 1, pp. 46–55, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  18. H. K. Xu, “An iterative approach to quadratic optimization,” Journal of Optimization Theory and Applications, vol. 116, no. 3, pp. 659–678, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  19. M. Tian, “A general iterative algorithm for nonexpansive mappings in Hilbert spaces,” Nonlinear Analysis, vol. 73, no. 3, pp. 689–694, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. T. Suzuki, “Moudafi's viscosity approximations with Meir-Keeler contractions,” Journal of Mathematical Analysis and Applications, vol. 325, no. 1, pp. 342–352, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  21. J. G{\'o}rnicki, “Weak convergence theorems for asymptotically nonexpansive mappings in uniformly convex Banach spaces,” Commentationes Mathematicae Universitatis Carolinae, vol. 30, no. 2, pp. 249–252, 1989. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. I. Yamada, “The hybrid steepest descent method for the variational inequality problem over the intersection of fixed point sets of nonexpansive mappings,” in Inherently Parallel Algorithms in Feasibility and Optimization and Their Applications (Haifa, 2000), D. Butnariu, Y. Censor, and S. Reich, Eds., vol. 8 of Studies in Computational Mathematics, pp. 473–504, North-Holland Publisher, Amsterdam, The Netherlands, 2000. View at Google Scholar